International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 1, January 2020 Edition [ISSN 2250-3153]


Some Theorems on Intuitionistic Multi Fuzzy Subgroups
      KR. Balasubramaniyan, R. Revathy
Abstract: In this paper, we define the algebric structures of Intuitionistic Multi fuzzy subgroup and some related properties are investigated. The purpose of this study is to implement the fuzzy set theory and group theory in intuitionistic multi fuzzy subgroups.

Reference this Research Paper (copy & paste below code):

KR. Balasubramaniyan, R. Revathy (2020); Some Theorems on Intuitionistic Multi Fuzzy Subgroups; International Journal of Scientific and Research Publications (IJSRP) 10(01) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.01.2020.p9798
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.